# SDR CALA2017111704069

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,553 hours, 16,715 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Galled
- Location: Shutoff Valve
- Part time: 85,511 hours, 21,663 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE FOR THE LT STRUT OVERHEAT DETECTOR 1.  EMERGENCY DECLARED.  REPLACED PRSOV IAW AMM 36-11-09.  FOUND PNEU FITTING ON VALVE GALLED.  NO LEAKS NOTED WITH DUCTS PRESSURIZED IAW AMM 36-11-09,  ACCOMPLISHED ENGINE RUNS 80 PERCENT N1, 10 MINUTES, NO STATUS MESSAGES DISPLAYED, PRSOV OPS NORMAL.
